# SDR GTIA040404

- Difficulty date: April 7, 2004
- Submitted: June 3, 2004
- Operation: Air carrier
- Aircraft: N815NK
- Make and model: Doug DC-9-83
- Aircraft serial: 49415
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Vane
- Condition: Damaged
- Location: T/E Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FTW - FOUND LEFT NR 5 OUTBOARD FLAP OUTBOARD VANE GOUGED, CHAFED AND CORRODED.  REPAIRED FLAP VANE.  (M)
